# SDR UALA2011090104700

- Difficulty date: September 1, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 56,869 hours, 6,732 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP DOOR 2 GALLEY AREA LOWER WALL LEFT AND RIGHTS LIGHTS.  RELAMPED, OP CHECK NORMAL.
